�?ber eine Form der Lösung linearer Gleichungsysteme

Matschinski, M.

Portugaliae mathematica (1955)

  • Volume: 14, Issue: 4, page 133-139
  • ISSN: 0032-5155

How to cite


Matschinski, M.. "�?ber eine Form der Lösung linearer Gleichungsysteme." Portugaliae mathematica 14.4 (1955): 133-139. <http://eudml.org/doc/114760>.

author = {Matschinski, M.},
journal = {Portugaliae mathematica},
keywords = {linear algebra, polynomials},
language = {ger},
number = {4},
pages = {133-139},
publisher = {Sociedade Portuguesa de Matemática},
title = {�?ber eine Form der Lösung linearer Gleichungsysteme},
url = {http://eudml.org/doc/114760},
volume = {14},
year = {1955},

AU - Matschinski, M.
TI - �?ber eine Form der Lösung linearer Gleichungsysteme
JO - Portugaliae mathematica
PY - 1955
PB - Sociedade Portuguesa de Matemática
VL - 14
IS - 4
SP - 133
EP - 139
LA - ger
KW - linear algebra, polynomials
UR - http://eudml.org/doc/114760
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.